Peyronies Society Forums

Erectile Dysfunction Forum - for all men with ED => Oral Drugs and Supplements for Erectile Dysfunction => Topic started by: Wethenorth on August 22, 2019, 10:37:18 AM

Title: Too Many Supplements?
Post by: Wethenorth on August 22, 2019, 10:37:18 AM
Hi All,

Have some semi erect curving that’s been going on over the last two months. Been taking Pentox 3x 400mg, L-Arginine 1000mg, ALC 1.5g, and CoQ10 400mg. It feels like there’s almost too much blood rushing to my penis which gives me a weird sensation and fluctuating flaccid deformity. Before the supplements my flaccid was not as full and simply leaned to the right (still had semi erect curving). Should I scale back and see if this is simply too much? I’m afraid of stopping anything and getting even worse. I’ve had doppler done flaccid which came back normal but my main uro thought maybe Peyronies after showing pictures of a slight (towards the head?) curve when erect. Seeing a specialist next week.
Title: Re: Too Many Supplements?
Post by: Hawk on August 22, 2019, 11:30:32 AM
How can you have too much circulation in your penis?  If you don't have priapism then you don't have too much blood in your penis.  Granted, if you have a deformity when erect then id you have a bit of a chub then you will show more of that deformity but the circulation is not what is causing it.  A lack of blood flow is a factor in forming plaque.
Title: Re: Too Many Supplements?
Post by: Wethenorth on August 22, 2019, 11:37:25 AM
Thanks Hawk, so stay on the supps in attempt to prevent erect deformity?
Title: Re: Too Many Supplements?
Post by: Hawk on August 22, 2019, 11:58:53 AM
I certainly would.  There is nothing in those items that could possibly damage your penis and the over the counter supplements at those levels have zero negative side-effects and are good for you general health.

Pentox can have some side-effects but not in your penis.  If you are not suffering from gastric upset or other unexplained side-effects I would not cut back.  If you are, then speak to your doctor.
Title: Re: Too Many Supplements?
Post by: Wethenorth on August 22, 2019, 12:28:11 PM
Only thing I’ve noticed from the Pentox is migraines that come and go, and vary in severity. Will definitely bring it up to the specialist next week as it’s slightly worrying.
Title: Re: Too Many Supplements?
Post by: pey ron on August 23, 2019, 04:13:49 AM
I take way more supplements than that.
Title: Re: Too Many Supplements?
Post by: Realvinni2000 on August 24, 2019, 10:09:16 PM
You could reduce slighty Coenzime Q10 and ACL and add Silmarin and blueberriy pills